Journal of the Mathematical Society of Japan

On pseudo-conformal transformations of hypersurfaces

Akihiko MORIMOTO and Tadashi NAGANO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 15, Number 3 (1963), 289-300.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260976618

Digital Object Identifier
doi:10.2969/jmsj/01530289

Mathematical Reviews number (MathSciNet)
MR0155341

Zentralblatt MATH identifier
0119.06701

Subjects
Primary: 57.60
Secondary: 57.45

Citation

MORIMOTO, Akihiko; NAGANO, Tadashi. On pseudo-conformal transformations of hypersurfaces. J. Math. Soc. Japan 15 (1963), no. 3, 289--300. doi:10.2969/jmsj/01530289. https://projecteuclid.org/euclid.jmsj/1260976618


Export citation